# SDR IPXA2024111369010

- Difficulty date: October 10, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,958 hours, 13,890 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H SIDE ELEVATOR UPPER SURFACE, HAS A (1EA) DISBOND NEAR THE INBD SIDE. AREA MARKED IN RED. REVIEWED.
